About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 947487, 7 pages
http://dx.doi.org/10.1155/2013/947487
Research Article

On Complete Convergence for Weighted Sums of -Mixing Random Variables

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 29 July 2013; Revised 15 September 2013; Accepted 17 September 2013

Academic Editor: Ciprian A. Tudor

Copyright © 2013 Aiting Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the strong law of large numbers for weighted sums , which generalizes and improves the corresponding one for independent and identically distributed random variables and -mixing random variables. In addition, we present some results on complete convergence for weighted sums of -mixing random variables under some suitable conditions, which generalize the corresponding ones for independent random variables.